Alert archive / California / Gale Warnings in 2018

Gale Warning 12, NWS San Francisco Bay Area, CA

June 12, 2018

NWS San Francisco Bay Area, CA issued this gale warning at Jun 12, 2018, 3:11 AM PDT. It took effect at Jun 12, 2018, 3:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2018, 3:11 AM PDT (10:11 UTC)
In effect from
Jun 12, 2018, 3:00 PM PDT
Expired
Jun 12, 2018, 9:48 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

704 
WHUS76 KMTR 121011
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
311 AM PDT Tue Jun 12 2018

PZZ545-121815-
/O.EXP.KMTR.SC.Y.0105.000000T0000Z-180612T1000Z/
/O.EXT.KMTR.SC.Y.0109.180612T2000Z-180613T2200Z/
Point Reyes To Pigeon Point To 10 nm-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-121815-
/O.EXP.KMTR.SC.Y.0103.000000T0000Z-180612T1000Z/
/O.EXT.KMTR.SC.Y.0109.180612T2000Z-180613T2200Z/
Pigeon Point to Point Pinos To 10 nm-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-121815-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-180612T2200Z/
/O.UPG.KMTR.GL.A.0007.180612T2200Z-180613T1000Z/
/O.NEW.KMTR.GL.W.0012.180612T2200Z-180613T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Gale
Warning, which is in effect from 3 PM this afternoon to 3 AM PDT
Wednesday. The Gale Watch is no longer in effect.

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-121815-
/O.EXB.KMTR.SC.Y.0109.180612T2200Z-180613T0400Z/
San Francisco Bay South of the Bay Bridge-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 3 PM this afternoon to
9 PM PDT this evening.

* WINDS...West 10 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-121815-
/O.EXT.KMTR.SC.Y.0107.000000T0000Z-180613T2200Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WINDS...Northwest 25 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-121815-
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180613T2200Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 12 feet.

$$

PZZ575-121815-
/O.EXT.KMTR.SC.Y.0108.000000T0000Z-180613T2200Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-121815-
/O.EXT.KMTR.SC.Y.0091.000000T0000Z-180613T2200Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

$$

PZZ540-121815-
/O.EXT.KMTR.SC.Y.0105.000000T0000Z-180613T2200Z/
Point Arena To Point Reyes To 10 nm-
311 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...7 to 11 feet.

$$
3 follow-up statements
798 
WHUS76 KMTR 121552
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
852 AM PDT Tue Jun 12 2018

PZZ565-130000-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-180612T2200Z/
/O.CON.KMTR.GL.W.0012.180612T2200Z-180613T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt increasing to 25 to 35 kt with
  gusts to around 40 kt on Wednesday afternoon.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-130000-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180613T2200Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WINDS...Northwest 25 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-130000-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180613T2200Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 12 feet.

$$

PZZ575-130000-
/O.CON.KMTR.SC.Y.0108.000000T0000Z-180613T2200Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-130000-
/O.CON.KMTR.SC.Y.0091.000000T0000Z-180613T2200Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

$$

PZZ540-130000-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180613T2200Z/
Point Arena To Point Reyes To 10 nm-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 11 feet.

$$

PZZ545-130000-
/O.CON.KMTR.SC.Y.0109.180612T2000Z-180613T2200Z/
Point Reyes To Pigeon Point To 10 nm-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-130000-
/O.CON.KMTR.SC.Y.0109.180612T2000Z-180613T2200Z/
Pigeon Point to Point Pinos To 10 nm-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-130000-
/O.CON.KMTR.SC.Y.0109.180612T2200Z-180613T0400Z/
San Francisco Bay South of the Bay Bridge-
852 AM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS...West 10 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
582 
WHUS76 KMTR 122110
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
210 PM PDT Tue Jun 12 2018

PZZ565-130515-
/O.CON.KMTR.SC.Y.0109.000000T0000Z-180612T2200Z/
/O.CON.KMTR.GL.W.0012.180612T2200Z-180613T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-130515-
/O.CON.KMTR.SC.Y.0109.180612T2200Z-180613T0400Z/
/O.NEW.KMTR.SC.Y.0110.180613T2200Z-180614T0400Z/
San Francisco Bay South of the Bay Bridge-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 3 PM to 9 PM PDT
Wednesday.

* WINDS...West 15 to 25 kt with gusts up to 35 kt.

$$

PZZ535-130515-
/O.EXA.KMTR.SC.Y.0109.180612T2200Z-180613T0400Z/
/O.EXB.KMTR.SC.Y.0091.180613T2200Z-180614T0400Z/
Monterey Bay-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect until 9 PM PDT this evening. A
Small Craft Advisory has also been issued from 3 PM to 9 PM PDT
Wednesday.

* WINDS...West 15 to 25 kt with gusts up to 35 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-130515-
/O.EXB.KMTR.SC.Y.0091.180613T2200Z-180614T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 3 PM to 9 PM PDT
Wednesday.

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-130515-
/O.EXT.KMTR.SC.Y.0107.000000T0000Z-180614T0400Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 25 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-130515-
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180614T0400Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 11 feet.

$$

PZZ575-130515-
/O.EXT.KMTR.SC.Y.0108.000000T0000Z-180614T0400Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-130515-
/O.EXT.KMTR.SC.Y.0091.000000T0000Z-180614T0400Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

$$

PZZ540-130515-
/O.EXT.KMTR.SC.Y.0105.000000T0000Z-180614T0400Z/
Point Arena To Point Reyes To 10 nm-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 25 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 11 feet.

$$

PZZ545-130515-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-180614T0400Z/
Point Reyes To Pigeon Point To 10 nm-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-130515-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-180614T0400Z/
Pigeon Point to Point Pinos To 10 nm-
210 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
452 
WHUS76 KMTR 130448
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
948 PM PDT Tue Jun 12 2018

PZZ565-131300-
/O.CAN.KMTR.GL.W.0012.000000T0000Z-180613T1000Z/
/O.NEW.KMTR.SC.Y.0111.180613T0448Z-180614T1400Z/
Point Pinos To Point Piedras Blancas To 10 nm-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect until 7 AM PDT Thursday. The
Gale Warning has been cancelled.

* WINDS...Northwest 20 to 30 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-131300-
/O.EXT.KMTR.SC.Y.0107.000000T0000Z-180614T1400Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 25 to 30 kt.

* SEAS...9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-131300-
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180614T1400Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 25 to 30 kt.

* SEAS...8 to 11 feet.

$$

PZZ575-131300-
/O.EXT.KMTR.SC.Y.0108.000000T0000Z-180614T1400Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-131300-
/O.EXT.KMTR.SC.Y.0091.000000T0000Z-180614T1400Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 35 kt.

* SEAS...Around 9 feet.

$$

PZZ540-131300-
/O.EXT.KMTR.SC.Y.0105.000000T0000Z-180614T1400Z/
Point Arena To Point Reyes To 10 nm-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 20 to 30 kt.

* SEAS...8 to 11 feet.

$$

PZZ545-131300-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-180614T1400Z/
Point Reyes To Pigeon Point To 10 nm-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 20 to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-131300-
/O.EXT.KMTR.SC.Y.0109.000000T0000Z-180614T1400Z/
Pigeon Point to Point Pinos To 10 nm-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

* WINDS...Northwest 20 to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-131300-
/O.CON.KMTR.SC.Y.0091.180613T2200Z-180614T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WINDS...West 15 to 25 kt with gusts up to 35 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-131300-
/O.CON.KMTR.SC.Y.0110.180613T2200Z-180614T0400Z/
San Francisco Bay South of the Bay Bridge-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WINDS...West 15 to 25 kt with gusts up to 35 kt.

$$

PZZ535-131300-
/O.CON.KMTR.SC.Y.0091.180613T2200Z-180614T0400Z/
Monterey Bay-
948 PM PDT Tue Jun 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WINDS...West 15 to 25 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 12, 2:43 AM PDT, 28 minutes earlier.

Area forecast discussion, Jun 12, 2:43 AM PDT, 28 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
243 AM PDT Tue Jun 12 2018

.SYNOPSIS...Another warm day across the Bay Area, especially over
inland areas as high pressure builds over California. A cooling
trend is likely late in the week with increasing onshore flow as a
mid to upper level trough moves in from the northwest.

&&

.DISCUSSION...as of 2:43 AM PDT Tuesday...Overnight satellite
imagery depicts mostly clear skies around the Bay Area. Low clouds
that dissipated after sunset are having a hard time reforming.
The one exception is near Point Arena and over the coastal
waters. Latest hi-res models show some patchy coastal clouds
developing around sunrise. Updated the near term forecast to cut
back on clouds, but still allow for some clouds along the coast.
The N-S gradient along coast is still greater than 6mb, which is
likely limiting stratus development.

The bigger story for today will be one more day of heat for the
interior. High pressure anchored over New Mexico extending
westward into California will bring another hot day across the
interior. Similar to yesterday, highs will be in the 80s and 90s
with a few spots approaching 100 deg deep interior. From a heat
risk standpoint, it is a relatively low risk with some pockets of
moderate. Much cooler temps along the coast with highs in the 60s
and 70s. Breezy conditions possible again this afternoon with
continued onshore flow.

Wednesday will be a transitional day as high pressure begins to
weaken and retreat eastward as an upper level trough develops over
the West Coast. Temperatures will begin to cool a few degrees
across the interior on Wednesday, but remain in the 80s and 90s.

More widespread cooling is expected on Thursday and into the
weekend as the upper trough is parked over the region. In addition
to the upper trough an upper low is forecast to drop southward
into the Great Basin bringing a re-enforcing shot of colder air
this weekend. 850 mb temps drop by 10C this weekend. The cooler
airmass will put high temps into the 60s and 70s with a few
interior 80s...or about 5-10 degs below normal. Temperatures begin
to rebound slightly early next weekend with warming 850mb temps
and building 500 mb heights.

&&

.AVIATION...As of 10:32 PM PDT Monday...For 06z tafs. Low clouds
have dissipated along the coast leaving clear skies across the
region. VFR conditions are expected through the period for most
sites. The only exception will be potential low cloud
redevelopment along the Monterey Peninsula overnight tonight. This
may bring MVFR/IFR conditions to KMRY and KSNS. Confidence on
cloud redevelopment is low. Winds have subsided for the evening
and will continue to ease overnight. Onshore winds will increase
again tomorrow afternoon.

Vicinity of KSFO...VFR. Gusty onshore winds have eased and are now
around 15 kt. Winds will continue to diminish overnight before onshore
winds will increase again by tomorrow afternoon.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...The low cigs hovering around the Monterey
Peninsula have dissipated. VFR conditions will prevail, although
the possibility of low clouds redeveloping at some point
overnight remains. For now kept IFR cigs in the 06z tafs but
delayed the onset. Generally light winds will continue through the
period.

&&

.MARINE...as of 08:44 PM PDT Monday...Moderate to locally strong
northwest winds will persist through at least mid-week as surface
high pressure sits over the eastern Pacific. Strongest winds will
continue to occur along the Big Sur coast where gale force gusts
are expected, especially around Point Sur. Moderate to strong
winds will produce steep wind waves resulting in hazardous sea
conditions, particularly for small vessels. The long period
southerly swell will begin to subside in both magnitude and period
overnight.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Reyes to Pigeon Pt 0-10 nm until 3 AM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm until 3 AM
             SCA...Pt Reyes to Pigeon Pt 0-10 nm from 1 PM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm from 1 PM
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 PM
             GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm from 3 PM

&&

PUBLIC FORECAST: MM
AVIATION: AS
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:10 PM PDTSmall Craft AdvisoryMTR33 hr

Nearby

Gale Warnings in California, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.